# SDR 20001102SH023

- Difficulty date: October 10, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hyd System
- Part time: 16,065 hours
- Component: Modular Assy, Boeing
- Component part number: 654468116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY HAD MULTIPLE CRACKS IN THE AREA OF PORT NR 1.  WEAK POINT OF HOUSING, POSSIBLE OVERTORQUING OF FITTING UPON INSTALLATION.  (X)
